How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Shakeel Ansari Your Own Question
Dr.Shakeel Ansari
Dr.Shakeel Ansari, Neurology Specialist
Category: Neurology
Satisfied Customers: 321
Experience:  Post Graduate Diploma Clinical Neurology
111828307
Type Your Neurology Question Here...
Dr.Shakeel Ansari is online now

I had my Pfizer vaccine done and I’m esperiencing bad side

Customer Question

Hi, I had my Pfizer vaccine done and I’m esperiencing bad side effects
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I’ve seen a doctor but blood test and head scan are fine, I’m taking ibuprofen
JA: How long have you been dealing with this? Is there anything in particular that makes your head feel worse or better?
Customer: 6 days now and no nothing makes it better
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: no it’s ok
Submitted: 11 days ago.
Category: Neurology
Expert:  Dr.Shakeel Ansari replied 11 days ago.

Thank you for contacting JustAnswer for your query, this is Dr Ansari Welcomes you.

Expert:  Dr.Shakeel Ansari replied 11 days ago.

What bad side effects are you having?

Customer: replied 11 days ago.
Good afternoon and nice to meet you
Expert:  Dr.Shakeel Ansari replied 11 days ago.

Me too, Good afternoon, sorry to hear that you are having side effects of vaccine, how may I help you?

Customer: replied 11 days ago.
the day after the vaccine I had a burning sensation starting from the shoulders, going up to the neck and head and I became very sensitive to lights and sounds and I felt like I was fainting. This left me confused and extremely tired for couple of hours after the symptom.
Customer: replied 11 days ago.
The burning sensation kept being there constantly until yesterday, and these kind of weird episodes happen once a day. They leave me so confused
Customer: replied 11 days ago.
The headache is a bit better today but I still had the episode this morning. Plus the first 4 days I had it, my chin was numb for a while.
Customer: replied 11 days ago.
today I’m experiencing again earing problems like my ear are full of water
Expert:  Dr.Shakeel Ansari replied 11 days ago.

Dont worry, can you tell mr what medications you have taken uptill now? apart from ibuprofen.

Customer: replied 11 days ago.
Just antihistamine as suggested by my dad which is a doctor in Italy
Customer: replied 11 days ago.
I went to er 3 times, blood test and head scan are ok
Customer: replied 11 days ago.
Same for blood pressure
Expert:  Dr.Shakeel Ansari replied 11 days ago.

Here you are having two separate issues when is burning sensation and other is water in the ear and this is not due to vacine.

Expert:  Dr.Shakeel Ansari replied 11 days ago.

Blood pressure is also separate disease.

Customer: replied 11 days ago.
None of them?
Customer: replied 11 days ago.
No no I mean blood pressure is ok
Expert:  Dr.Shakeel Ansari replied 11 days ago.

Ok thats good.

Customer: replied 11 days ago.
What could this be?
Customer: replied 11 days ago.
Actually first day when I had the worst episode, my sinus was painful and even behind my eyes was painful
Expert:  Dr.Shakeel Ansari replied 11 days ago.

Head scan and blood tests are ok also this is good. I will advice you to take Gabapentine  300 mg at bed time for burning sensations.

Customer: replied 11 days ago.
Could this burning sensation be an inflammation of nerves?
Expert:  Dr.Shakeel Ansari replied 11 days ago.

For your sinusitis and water in ear consult ENT.

Expert:  Dr.Shakeel Ansari replied 11 days ago.

The burning sensation is a side effect of the COVID vaccine and it is temporary, but not inflammation of nerves.

Customer: replied 11 days ago.
Could this be an inflammation of nerves?
Expert:  Dr.Shakeel Ansari replied 11 days ago.

No it is increase sensitivity to receptors in skin a side effect of vaccine due to reactivity of our protective cells.

Customer: replied 11 days ago.
no auto immune inflammation?
Customer: replied 11 days ago.
This scares me a lot
Expert:  Dr.Shakeel Ansari replied 11 days ago.

No it is not

Customer: replied 11 days ago.
Ok thank you so much, hope it will fade with time
Expert:  Dr.Shakeel Ansari replied 11 days ago.

Yes this will, you are most welcome

Customer: replied 11 days ago.
I had another episode while sleeping last night, like electric shock in my head. Could this be occipital neuralgia?
Customer: replied 11 days ago.
I woke up because of the burning sensation and now I feel my right arm muscles tense
Customer: replied 11 days ago.
Especially from my hand to my elbow
Expert:  Dr.Shakeel Ansari replied 10 days ago.

You can take gabapentin 300 mg once a day bedtime for 15 days and you may repeat it for next 15 days as well if condition does not stop. Kindly take appointment with neurologist for EMG/NCS test.

Expert:  Dr.Shakeel Ansari replied 8 days ago.

Please let me know if this was helpful and whether I can assist you further. I am always happy to help!